# SDR FDEA201109173917

- Difficulty date: September 17, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1902 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1902, LONGERON 43R FOUND WITH CORROSION.  CORROSION REMOVED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-00, REV 47, FIG 205.  LONGERON TRIMMED OUT IAW SRM 53-00-05, REV 47, FIG 202, REPAIR 1.  NEW LONGERON AND 2 REPAIR SPLICES FABRICATED AND INSTALLED IAW SRM 53-00-05, REV 47, FIG 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
